I've had recurring bumps on my hands for several years, and can't figure out why. They are quite small, roundish, but not symetrical, and do not contain any sort of liquid. They are not itchy or really sore, but are sensitve. When I get a breakout, the bumps are always in the same spot. It started out just on my fingers and hands, but it seems to affect larger areas with each breakout. This last time, it also affected my elbows and one knee cap. I can't make any connection between the breakouts and a trigger. I live in Canada, and get them when it's very cold and dry, but also in the summer when it's hot and humid. They just show up for a few days and then dissapear. I don't think it's an allergy because the bumps are always in the same spot each time. Any help would be appreciated.
My best guess is that this is dyshidrotic eczema, a non-allergic rash which consists of small bumps/blisters chiefly affecting the palms and soles. Cause is unknown, Treatment, if the symptoms are bothersome enough to make it worthwhile, is topical steroid creams. You should see a skin doctor for definitive evaluation.
Actually, my problem has to do with skin on my arms, (particularly my left arm: I am right-handed, so assume possibly that circulation in the left arm is somewhat sluggish as cf to the right arm). Anyway, the skin apppears with a surface slightly
crododilian in pattern--with criss-cross lines...like a diamond
pattern. I am age 73, in good health, under stress (I'm a
nurse), have just been diagnosed with probable PLEVA: small red spots all over my body--fortunately, jut a few on my face; a biopsy was done: will hear back in a few days and the MD thinks,
willbe put on an antibiotic. I am thin, thus, don't have
much fatty tissue I will ask this MD of course, but wonder if there's an explanation for this reptilian appearance on my lower forearm. I have been taking a diuretic (small dose)---
have just gone off it because of its drying effects on
skin and mucous membrances. (am substiututing a
mild antihypertensive) Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.